Hi Susan, :)
[QUOTE]I took my second lisinopril 2.5mgs this morning and I have a pounding headache, and I'm dizzy and sick to my stomach. Has anyone had this experience with this drug?
I'm hoping that maybe these symptoms will pass? I'm seriously running out of BP drugs to try.
All of the side effects you mentioned are common with Lisinopril. Be glad that's all you are experiencing. How do these side effects compare to those of the other meds you've tried? All meds have side effects. You just have to find one you feel you can live with and whose side effects you'll find tolerable. I cannot tolerate some of my side effects well but that's just too bad. I don't think I'll ever get used to them.
Some side effects resolve on their own, others stay. I have had nausea for about a year, since starting my antihypertensive therapy. So I know it's here to stay. My ACE cough was bad initially and lasted several months. Then it went away to be replaced with other side effects. Some take a long time to develop. Others are instantaneous. Your headache will go after a while. So will the dizziness. Your stomach issues might not. I don't have the option of switching meds and trying new ones so am stuck with whatever side effects come my way. :(
You are getting to the point where you'll have to make a decision which drug to use in long-term antihypertensive therapy. Find one that's easy on the kidneys & liver and gives good blood pressure control. Be prepared for some side effects. Few people on medication can say they don't have any side effects. Unfortunately, side effects are NORMAL and expected. :(
P.S. Give lisinopril enough time to work its magic. It's a good drug to take if you can tolerate it.
Good luck! Choose wisely. :angel: